Mega Dose
 
 

Special Offers see all

Enter to WIN a $100 Credit

Subscribe to PowellsBooks.news
for a chance to win.
Privacy Policy

Tour our stores


    Recently Viewed clear list


    Original Essays | September 18, 2014

    Lin Enger: IMG Knowing vs. Knowing



    On a hot July evening years ago, my Toyota Tercel overheated on a flat stretch of highway north of Cedar Rapids, Iowa. A steam geyser shot up from... Continue »

    spacer
Qualifying orders ship free.
$180.25
New Hardcover
Ships in 1 to 3 days
Add to Wishlist
available for shipping or prepaid pickup only
Available for In-store Pickup
in 7 to 12 days
Qty Store Section
25 Remote Warehouse Mathematics- Algebraic Geometry

Rational Points on Algebraic Varieties

by

Rational Points on Algebraic Varieties Cover

 

Synopses & Reviews

Publisher Comments:

This book is devoted to the study of rational and integral points on higher-dimensional algebraic varieties. It contains carefully selected research papers addressing the arithmetic geometry of varieties which are not of general type, with an emphasis on how rational points are distributed with respect to the classical, Zariski and adelic topologies. The present volume gives a glimpse of the state of the art of this rapidly expanding domain in arithmetic geometry. The techniques involve explicit geometric constructions, ideas from the minimal model program in algebraic geometry as well as analytic number theory and harmonic analysis on adelic groups.

Product Details

ISBN:
9783764366124
Other:
Peyre, Emmanuel
Publisher:
Birkhauser
Editor:
Peyre, Emmanuel
Author:
Peyre, Emmanuel
Author:
Peyre, E.
Author:
Tschinkel, Y.
Author:
Tschinkel, Yuri
Subject:
General
Subject:
Algebra - General
Subject:
Geometry - Algebraic
Subject:
Algebraic varieties
Subject:
Rational points (Geometry)
Subject:
General Mathematics
Subject:
Algebraic Geometry
Subject:
Mathematics - General
Subject:
Mathematics-Algebraic Geometry
Subject:
Geometry - General
Subject:
Geometry
Copyright:
Edition Description:
Book
Series:
Progress in Mathematics
Series Volume:
199
Publication Date:
20020118
Binding:
HARDCOVER
Language:
English
Pages:
462
Dimensions:
235 x 155 mm 1830 gr

Related Subjects

Health and Self-Help » Health and Medicine » General
Health and Self-Help » Health and Medicine » General Medicine
Health and Self-Help » Health and Medicine » Medical Specialties
Reference » Science Reference » Technology
Science and Mathematics » Biology » General
Science and Mathematics » Geology » Earth Sciences
Science and Mathematics » Materials Science » General
Science and Mathematics » Mathematics » Algebra » General
Science and Mathematics » Mathematics » Geometry » Algebraic Geometry
Science and Mathematics » Physics
Travel » General

Rational Points on Algebraic Varieties New Hardcover
0 stars - 0 reviews
$180.25 In Stock
Product details 462 pages Birkhauser Verlag - English 9783764366124 Reviews:
spacer
spacer
  • back to top

FOLLOW US ON...

     
Powell's City of Books is an independent bookstore in Portland, Oregon, that fills a whole city block with more than a million new, used, and out of print books. Shop those shelves — plus literally millions more books, DVDs, and gifts — here at Powells.com.